# SDR UPS08552881

- Difficulty date: July 14, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 21,014 hours, 13,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1825 S3-6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 APU INLET DUCT TO FUSELAGE SKIN HAS CORROSION EMINATING FROM NUTPLATE HOLES.  REPAIRED AREA IAW ATS ER 08-2389
